# SDR 2006FA0001013

- Difficulty date: October 9, 2006
- Submitted: October 20, 2006
- Operation: General aviation
- Aircraft: N168TA
- Make and model: Cessna 182T
- Aircraft serial: 18281068
- Engine: Lyc IO540AB1A5
- Engine time: 958 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Valve Guide
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OPERATOR COMPLAINED OF AN OIL LEAK.  WHEN COWL WAS REMOVED IT WAS OBVIOUS THAT THE NR3 AND NR4 EXHAUST PUSH RODS AND PUSH ROD HOUSING WERE BENT.  SUSPECTED STICKING EXHAUST VALVES.  EXHAUST VALVE TO GUIDE CLEARANCE WAS CHECKED ON ALL CYLINDERS IAW SB AND THE PROBLEM CYLINDERS CHECKED OK.  CYLINDERS NR2 AND NR5 CHECKED BELOW THE SPECIFIED CLEARANCE.  INSPECTED THE LIFTERS ASSOCIATED THE DAMAGED PUSH RODS AND FOUND NO OTHER PROBLEMS.  ALL EXHAUST VALVE GUIDES WERE REAMED IAW SI 1425A, AND EXHAUST VALVE STEMS WERE CLEANED PRIOR TO REASSEMBLY.  (K)
